# SDR R61A201401270176

- Difficulty date: January 27, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Pipe
- Part number: 17016930403
- Condition: Corroded
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   CORROSION ON APU FIRE DISCHARGE PIPE BY THE APU FIRE WALL. MX R & R APU FIRE DISCHARGE PIPE BY THE APU FIRE WALL.
